# SDR CA970325015

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 440
- Engine: Allsn 501D13D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 340311030110
- Condition: Cracked
- Location: Cockpit Lt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) LEFT HAND WINDSHIELD CRACKED DURING FLIGHT. AIRCRAFT DEPRESSURIZED AND DESCENDED TO SAFE ALTITUDE. WINDSHIELD DEVELOPED THREE CRACKS, TWO CRACKS 8 INCHES LONG AND ONE AT THREE INCHES STARTING FROM BOTTOM LH CORNER ON OUTER PANE. WINDSHIELD REPLACED.
